# SDR QXEA200800875

- Difficulty date: August 8, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 17,449 hours, 17,324 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX-FLIGHT 2291 - FLIGHT ATTENDANT REPORTED FEELING ILL DUE TO A PETROLEUM ODOR IN THE CABIN DURING FLIGHT.  ALSO SOME OF THE PASSENGERS ALSO REPORTED FEELING ILL DUE TO THE SAME THING.  MAINTENANCE PERFORMED A GROUND RUN AT HIGH POWER SETTINGS WITH NR1 AND NR2 BLEEDS IN INDEPENDENT OPERATION.  NO ODORS NOTED.  COULD NOT DUPLICATE.  RELEASED FOR OPERATIONAL CHECK FLIGHT.  PASSED FLIGHT WITH NO DEFECTS.  RETURNED TO SERVICE.  NO PARTS REPLACED.
